Alert archive / Montana / Red Flag Warnings in 2014

Red Flag Warning 2, NWS Great Falls, MT

July 24, 20145 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 24, 2014, 3:53 AM MDT for 5 counties in Montana. It took effect at Jul 24, 2014, 12:00 PM MDT. It was in force for 12 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 24, 2014, 3:53 AM MDT (09:53 UTC)
In effect from
Jul 24, 2014, 12:00 PM MDT
Expired
Jul 25, 2014, 12:00 AM MDT
In force
12 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Phillips County, MT

The radar

The Great Falls radar (KTFX), 169 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 1:30 PM MDTTSTM WND GST 55Loma, MTESTIMATED 55 MPH THUNDERSTORM OUTFLOW WIND GUST REPORTED BY NWS EMPLOYEE DRIVING NEAR LOMA. IT SHOOK THEIR SUV.
Jul 24, 1:50 PM MDTHAIL 0.55 Nne Loma, MTSPOTTER ALSO REPORTED 45 MPH WIND GUSTS
Jul 24, 2:22 PM MDTTSTM WND GST 544 W Havre, MT54 MPH WIND GUST WITH A THUNDERSTORM AT THE HAVRE CITY COUNTY AIRPORT AT 222 PM.
Jul 24, 2:24 PM MDTTSTM WND GST 624 W Havre, MT62 MPH THUNDERSTORM WIND GUST REPORTED AT HAVRE CITY COUNTY AIRPORT AT 224 PM.
Jul 24, 3:55 PM MDTTSTM WND DMGMalta, MTTWO POWER POLES KNOCKED DOWN. POWER WAS OUT FOR TWO HOURS. WINDY CONDITIONS CONTINUED FOR ABOUT ANOTHER HOUR.
Jul 24, 3:55 PM MDTTSTM WND DMGMalta, MTTWO POWER POLES KNOCKED DOWN. POWER WAS OUT FOR TWO HOURS. WINDY CONDITIONS CONTINUED FOR ABOUT ANOTHER HOUR. EVENT TYPE CORRECTED.
Jul 24, 4:15 PM MDTTSTM WND GST 605 W Frenchman Reservoir, MT
Jul 24, 4:15 PM MDTHAIL 117 N Saco, MTWITH 60 MPH WINDS.
Jul 24, 4:30 PM MDTHAIL 1Frenchman Reservoir, MTWITH HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 9.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2014-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 773 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2014-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
773 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2874 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WWUS85 KTFX 240953
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
353 AM MDT THU JUL 24 2014

MTZ113-115-242200-
/O.UPG.KTFX.FW.A.0002.140724T1800Z-140725T0600Z/
/O.NEW.KTFX.FW.W.0002.140724T1800Z-140725T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
353 AM MDT THU JUL 24 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 113 AND 115...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 115 AND THE SOUTHERN THIRD OF
  BLAINE COUNTY IN FIRE WEATHER ZONE 113.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...NOON TO MIDNIGHT THURSDAY AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* TEMPERATURES...IN THE UPPER 70S TO MID 80S.

* IMPACTS...THIS CRITICAL COMBINATION OF GUSTY WIND AND LOW
  HUMIDITY COULD LEAD TO RAPID AND DANGEROUS FIRE GROWTH ON ANY
  FIRE ACTIVITY. LIGHTNING STARTS ARE POSSIBLE DUE TO YESTERDAYS
  THUNDERSTORM ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
2 follow-up statements
911 
WWUS85 KTFX 242117
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
317 PM MDT THU JUL 24 2014

MTZ113-115-250600-
/O.CON.KTFX.FW.W.0002.000000T0000Z-140725T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
317 PM MDT THU JUL 24 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
113 AND 115...

* AFFECTED AREA...FIRE WEATHER ZONE 115 AND THE SOUTHERN THIRD OF
  BLAINE COUNTY IN FIRE WEATHER ZONE 113.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...NOON TO MIDNIGHT THURSDAY AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID TO UPPER 80S.

* IMPACTS...THIS CRITICAL COMBINATION OF GUSTY WIND AND LOW 
  HUMIDITY COULD LEAD TO RAPID AND DANGEROUS FIRE GROWTH ON ANY 
  FIRE ACTIVITY. LIGHTNING STARTS ARE POSSIBLE DUE TO YESTERDAYS 
  THUNDERSTORM ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
465 
WWUS85 KTFX 250552
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1152 PM MDT THU JUL 24 2014


MTZ113-115-250700-
/O.EXP.KTFX.FW.W.0002.000000T0000Z-140725T0600Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
1152 PM MDT THU JUL 24 2014

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 113 AND
115...

WINDS WILL TAPER OVERNIGHT WITH RELATIVE HUMIDITY
INCREASING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 24, 3:48 AM MDT, 5 minutes earlier.

Area forecast discussion, Jul 24, 3:48 AM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 AM MDT Thu Jul 24 2014

.DISCUSSION...
Thursday through Saturday...Another round of active weather is
expected today as a low pressure system moves across the area
bringing widespread gusty winds and fire weather concerns. A high
winds warning remains in affect for the Northern Rocky Mountain
Front and adjacent high plains. Due to low minimum RH values
coinciding with the timing of the strongest winds, the fire
weather watch will be upgraded to a red flag warning. Once the low
pressure system moves off to the north east a ridge of high
pressure will begin to build into the area. This pattern change
does not bring any significant chances of widespread
precipitation, but will begin to warm temperatures back towards
seasonal averages behind the cooling expected Thursday.

Saturday night through Wednesday...Models agree with the idea of
having a strong ridge aloft over the western U.S. For the lower
elevations in the forecast area highs in the 80s Sunday and Monday
will warm into the upper 80s to lower 90s Tuesday and Wednesday.
The ridge will result in dry conditions with the possible
exception of isolated thunderstorms over the western mountains and
southwest Montana. For fire weather this pattern will lead to
increased curing of fuels. Winds will be less than 10 mph and
lightning activity should be minimal. &&

.AVIATION...
UPDATED 2331Z.
VFR conditions are generally expected. Strong thunderstorms will
move out of north central Montana shortly after midnight but until
then expect MVFR/IFR conditions in heavy rain. Otherwise expect
isolated showers or possibly thunderstorms the rest of tonight.
For Thursday expect isolated showers or thunderstorms in the far
east with scattered showers or thunderstorms over the mountains of
the Rocky Mountain Front. A cold front will sweep through the area
from west to east late tonight and Thursday morning and will bring
gusty westerly winds. Local wind gusts in excess of 50 knots will
be likely over the northern Rocky Mountain Front and possibly as
far east as Toole County.

&&

.FIRE WEATHER...
Have upgraded the Fire Weather Watch for fire zone 115
(Chouteau/Fergus counties) and the southern third of Blaine County
to a red flag warning from noon Thursday until midnight Friday
Morning. RH values are expected to drop into the teens when winds
are near their strongest values with most locations seeing sustained
winds at 20 to 30 mph with gusts around 40 mph. There is also
concern that lightning starts from thunderstorms Wednesday Night may
hold over and then spread as the strong winds develop today. Suk

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  77  51  77  49 /  10  10  10   0
CTB  69  50  72  47 /  10  10  10  10
HLN  79  53  80  53 /  10  10   0   0
BZN  82  43  80  44 /  10  10   0   0
WEY  75  33  73  34 /  10   0   0   0
DLN  77  44  77  45 /  10  10   0   0
HVR  81  52  79  51 /  20  10  10  10
LWT  81  49  79  49 /  20  10  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING from Noon today to Midnight MDT tonight
Blaine...Chouteau...Fergus.

HIGH WIND WARNING until Midnight MDT tonight Northern Rocky
Mountain Front.

HIGH WIND WARNING until Midnight MDT tonight Eastern Glacier...
Toole.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov

In the hours before

Special weather statement, Jul 23, 11:03 PM MDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1103 PM MDT WED JUL 23 2014

MTZ050-051-240545-
FERGUS MT-JUDITH BASIN MT-
1103 PM MDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JUDITH BASIN AND CENTRAL
FERGUS COUNTIES UNTIL 1145 PM MDT...

AT 1100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF MOORE...OR 15 MILES WEST OF
LEWISTOWN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DANVERS AND HILGER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
THURSDAY MORNING FOR WESTERN MONTANA.

LAT...LON 4735 10916 4713 10905 4699 10988 4719 10992
TIME...MOT...LOC 0503Z 251DEG 32KT 4711 10971

MLV
Local storm report, Jul 23, 11:18 PM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1118 PM MDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND GST     1 N LOMA                47.95N 110.50W
07/23/2014  M63 MPH          CHOUTEAU           MT   DEPT OF HIGHWAYS

            LOMA DOT MEASURES 63 MPH WIND GUST.

&&

MLV
Special weather statement, Jul 23, 11:41 PM MDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1141 PM MDT WED JUL 23 2014

MTZ047-240630-
BLAINE MT-
1141 PM MDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE COUNTY UNTIL
1230 AM MDT...

AT 1139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES WEST OF
HAYS TO 18 MILES WEST OF LANDUSKY...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   HAYS...
   LODGE POLE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
THURSDAY MORNING FOR WESTERN MONTANA.

LAT...LON 4821 10842 4798 10842 4798 10860 4791 10864
      4792 10887 4780 10888 4778 10895 4781 10898
      4779 10903 4780 10910 4808 10923 4841 10844
      4833 10839 4823 10840
TIME...MOT...LOC 0541Z 243DEG 31KT 4804 10906 4789 10899

SUK
Special weather statement, Jul 23, 11:44 PM MDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1144 PM MDT WED JUL 23 2014

MTZ011-045-240630-
HILL MT-LIBERTY MT-
1144 PM MDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIBERTY AND
NORTHWESTERN HILL COUNTIES UNTIL 1230 AM MDT...

AT 1143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF
INVERNESS TO 21 MILES NORTH OF GILDFORD...AND MOVING NORTHEAST AT 45
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN LIBERTY COUNTY...
  RURAL NORTHWESTERN HILL COUNTY...
  RURAL NORTHERN HILL COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
THURSDAY MORNING FOR WESTERN MONTANA.

LAT...LON 4878 11041 4887 11091 4901 11072 4900 11002
TIME...MOT...LOC 0544Z 229DEG 39KT 4891 11068 4887 11043

SUK
Special weather statement, Jul 23, 11:52 PM MDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1152 PM MDT WED JUL 23 2014

MTZ011-047-240630-
BLAINE MT-HILL MT-
1152 PM MDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILL AND NORTHERN
BLAINE COUNTIES UNTIL 1230 AM MDT...

AT 1150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST
OF GILDFORD TO 14 MILES NORTHWEST OF CHINOOK TO 13 MILES SOUTHWEST OF
FORT BELKNAP...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   ZURICH...
   FORT BELKNAP...
   HARLEM...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
THURSDAY MORNING FOR WESTERN MONTANA.

LAT...LON 4900 10870 4857 10830 4843 10834 4843 10840
      4836 10841 4814 10894 4869 10947 4883 11032
      4901 11001 4901 10874
TIME...MOT...LOC 0552Z 212DEG 36KT 4888 11005 4877 10939
          4840 10900

SUK
Special weather statement, Jul 24, 12:29 AM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1229 AM MDT THU JUL 24 2014

MTZ047-240715-
BLAINE MT-
1229 AM MDT THU JUL 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE COUNTY UNTIL
115 AM MDT...

AT 1228 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR TURNER...OR 40 MILES NORTHEAST OF
CHINOOK...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN BLAINE COUNTY...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
THURSDAY MORNING FOR NORTH CENTRAL MONTANA.

LAT...LON 4900 10843 4889 10843 4878 10824 4875 10825
      4873 10827 4873 10831 4859 10831 4859 10832
      4900 10871
TIME...MOT...LOC 0630Z 229DEG 20KT 4887 10845

SUK

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:12 PM MDTSpecial Weather StatementTFXBroadwater48 min
Jul 23, 7:21 PM MDTSpecial Weather StatementTFXGlacier39 min
Jul 23, 7:59 PM MDTSpecial Weather StatementTFXMeagher61 min
Jul 23, 8:17 PM MDTSpecial Weather StatementTFXBroadwater43 min
Jul 23, 8:54 PM MDTSpecial Weather StatementTFXLewis and Clark51 min
Jul 23, 9:07 PM MDTSpecial Weather StatementTFXCascade38 min
Jul 23, 9:09 PM MDTSpecial Weather StatementTFXJudith Basin51 min
Jul 23, 9:37 PM MDTSpecial Weather StatementTFXTeton38 min
Jul 23, 9:44 PM MDTSpecial Weather StatementTFXChouteau46 min
Jul 23, 10:13 PM MDTSpecial Weather StatementTFXFergus47 min
Jul 23, 10:27 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin48 min
Jul 23, 10:40 PM MDTSevere Thunderstorm WarningTFXBlaine50 min
Jul 23, 10:56 PM MDTSpecial Weather StatementTFXBlaine49 min
Jul 23, 10:58 PM MDTSpecial Weather StatementTFXLiberty47 min
Jul 23, 11:03 PM MDTSpecial Weather StatementTFXFergus42 min
Jul 23, 11:28 PM MDTSevere Thunderstorm WarningTFXBlaine47 min
Jul 23, 11:41 PM MDTSpecial Weather StatementTFXBlaine49 min
Jul 23, 11:44 PM MDTSpecial Weather StatementTFXHill46 min
Jul 23, 11:52 PM MDTSpecial Weather StatementTFXBlaine38 min
Jul 24, 12:14 AM MDTSevere Thunderstorm WarningTFXBlaine46 min
Jul 24, 12:29 AM MDTSpecial Weather StatementTFXBlaine46 min
Jul 24, 2:05 PM MDTSpecial Weather StatementTFX40 min
Jul 24, 2:15 PM MDTSpecial Weather StatementTFX45 min
Jul 24, 2:47 PM MDTSpecial Weather StatementTFXBlaine58 min
Jul 24, 2:57 PM MDTSpecial Weather StatementTFXBlaine48 min

Nearby

Red Flag Warnings in Montana, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.